arrow
Volume 29, Number 5
Previous Issue Next Issue

Zhengfu Xu, Jinchao Xu, & Chi-Wang Shu

10.4208/jcm.1105-m3392

J. Comp. Math., 29 (2011), pp. 491-500.

Preview Full PDF 1705 20960 Abstract

Guoliang Xu, Ming Li, Ajay Gopinath, & Chandrajit L. Bajaj

10.4208/jcm.1106-m3302

J. Comp. Math., 29 (2011), pp. 501-525.

Preview Full PDF 1915 20636 Abstract

Jianguo Xin, Nailong Guo, & Wei Cai

10.4208/jcm.1103-m3464

J. Comp. Math., 29 (2011), pp. 526-542.

Preview Full PDF 2124 21378 Abstract

Darko Volkov

10.4208/jcm.1106-m3406

J. Comp. Math., 29 (2011), pp. 543-573.

Preview Full PDF 1877 20592 Abstract

Dongfang Li & Chengjian Zhang

10.4208/jcm.1107-m3433

J. Comp. Math., 29 (2011), pp. 574-588.

Preview Full PDF 1620 21248 Abstract

Haifeng Niu & Danping Yang

10.4208/jcm.1103-m3514

J. Comp. Math., 29 (2011), pp. 589-604.

Preview Full PDF 1674 20637 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard